Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

PCOS, delayed periods, PMS, hormone tablets. Why is bleeding smelling foul?

I am recently diagnosed with pcos , but I had just 2 0r 3 days late periods .. Ya buy severe pms symptoms.. I wanted to conceive so took a hormone tablets for 2 months. Was hoping to conceive this month. But my periods came yest. My date was on 17 march and I got my periods on 21 march. Sir my question is that this time for the ist time my bleeding is very foul smelling.. Want to know why.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
whht is your age madam?delay in the peiods for 4-5 days in pcos is not a big problem.
As you have mentioned the foul smelling periods ,pls get the investigations done for type -2 diabetes where pcos s will be prone for.
rule out infected genital tract ,for the same get the treatment.
Get your hormones examination done including thyroids,insulin,HbA1c&PRL and visit the specialist for the same.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor